ArticleOriginal scientific text

Title

Sur le noyau sauvage des corps de nombres

Authors 1

Affiliations

  1. Centre de Recherche en Mathématiques de Bordeaux, Université Bordeaux I, 351, cours de la Libération, 33405 Talence Cedex, France

Bibliography

  1. [CK] A. Candiotti and K. Kramer, On the 2-Sylow subgroup of the Hilbert kernel of K₂ of number fields, Acta Arith. 52 (1989), 49-65.
  2. [Iw] K. Iwasawa, On explicit formulas for the norm residue symbol, J. Math. Soc. Japan 20 (1968), 151-165.
  3. [J₀] J.-F. Jaulent, L'arithmétique des l-extensions, Thèse d'état, Publ. Math. Fac. Sci. Besançon, Théor. Nombres 1984-85 & 1985/86, fasc. 1 (1986), 1-349.
  4. [J₁] J.-F. Jaulent, La théorie de Kummer et le K₂ des corps de nombres, Sém. Théorie des Nombres Bordeaux 2 (1990), 377-411.
  5. [J₂] J.-F. Jaulent, Noyau universel et valeurs absolues, Journées Arithmétiques de Marseille-Luminy, Astérisque 198-199-200 (1991), 187-207.
  6. [J₃] J.-F. Jaulent, Classes logarithmiques des corps de nombres, Sém. Théorie des Nombres Bordeaux, à paraître.
  7. [Ke] F. Keune, On the structure of the K₂ of the ring of integers in a number field, K-Theory 2 (1989), 625-645.
  8. [Ko] M. Kolster, An idelic approach to the wild kernel, Invent. Math. 103 (1991), 9-24.
  9. [La] S. Lang, Cyclotomic Fields, Graduate Texts in Math. 59, Springer, New York, 1978.
  10. [Se] J.-P. Serre, Corps locaux, Hermann, Paris, 1968.
  11. [Ta] J. Tate, Relations between K₂ and Galois cohomology, Invent. Math. 36 (1976), 257-274.
Pages:
335-348
Main language of publication
French
Received
1993-06-26
Accepted
1994-01-24
Published
1994
Exact and natural sciences